Mathematische Annalen

, Volume 290, Issue 1, pp 303–321

The boundary of the Eisenstein symbol

  • Norbert Schappacher
  • Anthony J. Scholl
Article

DOI: 10.1007/BF01459247

Cite this article as:
Schappacher, N. & Scholl, A.J. Math. Ann. (1991) 290: 303. doi:10.1007/BF01459247

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Norbert Schappacher
    • 1
  • Anthony J. Scholl
    • 2
  1. 1.Max-Planck-Institut für MathematikBonn 3Germany
  2. 2.Science LaboratoriesDepartment of Mathematical SciencesDurhamEngland